# SDR CA190626010

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767-39H
- Aircraft time: 111,720 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shaft
- Part number: 9280M82P03
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AIRCRAFT SERVICE CHECK NOTED THE LEFT ENGINE INBOARD THRUST REVERSER HALF WAS NOT FULLY STOWED NEAR THE UPPER ACTUATOR. UPON FURTHER INSPECTION NOTED THE THE FLEXIBLE SHAFT ASSY BETWEEN CENTER DRIVE UNIT AND UPPER ACTUATOR WAS DAMAGED. THE LEFT ENGINE THRUST REVERSER SYSTEM WAS PLACED ON MEL AIRCRAFT WAS RETURNED BACK TO SERVICE. (TC# 20190626010)
